# SDR P2EA97036

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Broken
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 427 - MCI - ON FLAP RETRACTION AFTER TAKEOFF.  LEADING EDGE FLAPS STAYED IN FULL EXTEND, LEFT TRAILING EDGE STAYED AT 1 DOWN AND RIGHT TRAILING EDGE RETRACTED ACCORDING TO COCKPIT INDICATION.  FOUND RIGHT FLAP ASYMMETRY CABLE BROKEN.  FABRICATED CABLE PER MM 27-09-11A.  INSTALLED AND PERFORMED ADJUSTMENT AND TEST PER MM 27-51-01A.  (M)
